Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Took Valium for MRI once. How long does it stay in the body ?

i got a mri on the 8th of oct and got valium for the mri only took it one time think i got 17mg i weigh 200 pounds. and they gave me a little more i get urine tests weekly and as of yesterday i am still showing it in my system. they think i am still using it wich i have not. how long dose it take to come out i am 39 not real active male
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi das,
Thanks for writing in to Healthcare Magic!
The diazepam is metabolised in liver and excreted by kidneys, if these organs are affected then it may take more time particularly in obese.
Diazepam and it's metabolites are excreted completely within 5days after a single dose.
If you are taking sleep medicines like alprazolam/lorazepam then they may also give a positive test.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor